# SDR SWAA2012110109022

- Difficulty date: October 29, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 38,011 hours, 26,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 25047123
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD CABIN EMERGENCY EXIT SIGN COVER MISSING.  INSTALLED COVER PER M/M.
